# SDR AALA200801297

- Difficulty date: May 13, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 83,855 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: HG1057LR02
- Part serial: 89010066
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T049/13MAY CDG TO DFW - CREW REPORTED RIGHT QUANTITY AND TOTAL QUANTITY BLANKED OUT WITH FUEL IMBALANCE INDICATION.  LANDED LHR WITHOUT INCIDENT.  REPLACED FUEL QUANTITY PROCESSOR UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
